# SDR SWIA200211581

- Difficulty date: December 16, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 14,242 hours, 20,936 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB IN MODERATE ICING CONDITIONS, THE LEFT AND RIGHT MIDDLE WING DEICE BOOTS FAILED REPEATEDLY ON BOTH TIMERS. RETURNED TO FAT.  REPLACED EJECTOR VALVE FOR LEFT AND RIGHT MIDDLE DEICE BOOTS WITH SERVICEABLE UNITS IAW MM 30-10-04.  OPS CHECK GOOD.
